Normal extensions of differential operators for second order


İSMAİLOV Z.

DIFFERENTIAL EQUATIONS, vol.30, no.10, pp.1823-1824, 1994 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 30 Issue: 10
  • Publication Date: 1994
  • Journal Name: DIFFERENTIAL EQUATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, ABI/INFORM, INSPEC, MathSciNet, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.1823-1824
  • Karadeniz Technical University Affiliated: Yes